# SDR 9804841143

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- Engine: Pwa JT9D20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATELY 30 MINUTES AFTER TAKEOFF, THE NR 1 ENGINE OIL CLOG LIGHT ILLUMINATED.  THE CREW FOLLOWED COM PROCEDURE AND SHUT DOWN THE ENGINE.  FUEL WAS DUMPED AND THE AIRCRAFT RETURNED TO MSP WITHOUT DIFFICULTY.  MAINTENANCE INSPECTED THE ENGINE AND THE AIRCRAFT WAS REMOVED FROM SERVICE TO CHANGE THE NR 1 ENGINE.
